# SDR SWAA2020081006195

- Difficulty date: July 16, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,810 hours, 28,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR DENTED UNDER FIRST OBSERVERS SEAT. / REPAIRED DAMAGED FLOOR AREA PER EA 1-A53-33179
